# SDR DALA2016042603270

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, ELECTRONIC EQUIPMENT COMPARTMENT, MAIN FRAME, BS 140-L30, CORROSION FWD OF ELECTRONIC EQUIPMENT OPENING, MARKED.  BLENDED NOTED AREAS IAW SRM 51-10-04, SECTION 26.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, FIG 103.  REPAIRED OUT OF LIMITS AREA IAW SRM 53-00-05, REPAIR 3.
